MathSciNet Relay Station
MathSciNet bibliographic data
MR1444445 (98a:65120) 65M06
Wong, Yau Shu; Chang, Qianshun; Gong, Lianger An initial-boundary value problem of a nonlinear Klein-Gordon equation. Appl. Math. Comput. 84 (1997), no. 1, 77–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement